# SDR DALA2015091005573

- Difficulty date: September 9, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 52,258 hours, 23,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL DUMMY -Y81 LOCATED BETWEEN FRAME 12 TO FRAME 16 MEASURE ARE: L=0.500", W=0.250", D=0.010", APPROXIMATELY SSI 531189 AT FWD GALLEY AREA.  REPLACED RAIL DUMMY -Y81 LOCATED BETWEEN FRAME 12 TO FRAME 16 FWD GALLEY AERA FLOOR STRUCTURE IAW SRM 51-72-11 AND DWG NR D53112828.
